# SDR AALA202410020009

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 65,500 hours, 27,610 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT THE TOP OF DESCENT, STRONG SMELL OF BURNING PLASTIC AT THE FRONT OF THE AIRCRAFT INITIALLY REPORTED BY FAS. I THEN SMELLED ITAS WELL. CREW WAS UNABLE TO IDENTIFY ORIGIN OR CAUSE BUT SCENT DISSIPATED WITHIN ABOUT 5 OR 6 MINUTES. MAINTENANCE ACCOMPLISHED SOF T/S IAW J/C 08L00021001. NO FINDINGS. A/C OK FOR SERVICE. MOC CONCURRED.
